# SDR 02FDEA00677

- Difficulty date: September 22, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11
- Aircraft serial: 48551
- Aircraft time: 32,788 hours, 5,228 cycles
- Engine: Ge CF680
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF,  BOTH PRIMARY (LIGHT BY HANDLE) AND SECONDARY (SYNOPTIC) SHOWED UNSAFE FOR LEFT MAIN LANDING GEAR WITH GEAR HANDLE UP. CYCLED GEAR, NO HELP.  INDICATIONS OK WITH HANDLE DOWN.  DUMPED FUEL, RETURNED FOR NORMAL LANDING.   REMOVED AND REPLACED LEFT GEAR BRAKE LINE BRACKET SUPPORT ASSY,   BOGIE BEAM TRIM ACTUATOR OPS CHECKED IAW MM,  OPS NORMAL.   PERFORMED OPS EXTENSION RETRACTION TEST ON LEFT MAIN LANDING GEAR IAW MM.  OPS, NORMAL. PERFORMED ANTISKID CONTROL UNIT TEST IAW MM.   ALL TEST PASS.
